Facebook Pixel

My period cycle okay?

By August 3, 2009 - 9:01pm
Rate This

I just started the pill in July. I got my period JUly 10th (friday) and started the pill on sunday july 12. My period ended on the 16th or 17th(thursday or friday). I finished the 3 weeks of my pill pack and now are on the sugar pills. I am spotting, i guess, and i have cramps and getting my period. I got my "spotting" yesterday sunday Aug 2nd, and i'm wondering is this okay?

Add a Comment2 Comments

Thank you, I just have the worst cramps and its so light!

August 4, 2009 - 9:51am


Thanks for your post. This is normal, so nothing to worry about. Now that you have started your birth control pills you should see that you start to get your periods around the time of your placebo week-- completely normal, this is the week you shed the lining of your uterus. The fact that it is a little earlier is nothing to worry about. Good Luck :-)

August 4, 2009 - 5:32am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.